# SDR SIMA201034005

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 19,726 hours, 18,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68824
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3923 MAINTENANCE FOUND THE EMERGENCY LIGHTS TO BE INOPERABLE.  THE BATTERIES WERE DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERIES IAW EMB-140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  BATTERY PACK PART NUMBERS ARE ALL 2013-1A.  SERIAL NUMBERS ARE AS FOLLOWS  NR 1: 68824 / NR  2: 69067 / NR  3: 104953 / NR  4: 101799.  THE AIRCRAFT WAS RETURNED TO SERVICE.
